MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil proximal contact was seen to be kinked, the coil delivery wire was seen to be kinked, the main coil was seen to be fractured, and the main coil was seen to be stretched and the suture damaged.A functional inspection was unable to be performed; main coil was returned in the catheter.Upon removal, damage was noted.The reported event of 'coil in catheter friction' could not be replicated; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer, the physician employed a microcatheter for coil delivery.When there was approximately 1/5 of the coil still inside the microcatheter during delivery, the physician was unable to smoothly push the remaining part of the coil out of the microcatheter.Subsequently, the physician withdrew the coil, trimmed 2 cm from its tip, and attempted delivery again.However, after delivering 4/5 of the coil this time, the physician was still unable to completely push it out of the microcatheter.The patient's anatomy was moderately tortuous.The device was analysed and the proximal contact was kinked along with the coil delivery wire, proving friction was noted, the main coil was fractured just after the glue bond, and the main coil was severely damaged.It is probable the patient's anatomy or the defects noted to the device contributed to the failure.Based on review of all available information an assignable cause of procedural factors will be assigned to the reported event of 'coil in catheter friction' as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the analysed events of 'main coil broken/fractured during use', 'main coil stretched' and 'main coil suture damaged' as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the analysed events of 'coil proximal contact kinked/bent and coil delivery wire kinked/bent' as the defect appears to be associated with handling of the product or portion of the product during preparation.
 
Event or Problem Description
The coil (subject device) was returned for analysis, and it was discovered that the subject coil had suture damage, it was stretched and was broken/fractured during use.Also, the delivery wire and the proximal contact of the subject coil was kinked/bent.The subject device was reported to be replaced, and the procedure was reported to be completed successfully.No clinical consequences were reported to the patient.

Brand Name
TARGET 360 ULTRA 3MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25257268
Report Number3008881809-2026-00332
Device Sequence Number18775505
Product Code HCG
UDI-Device Identifier04546540675897
UDI-Public(01)04546540675897(17)300809(10)25772711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035423080
Device Lot Number25772711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 14 MICROCATHETER (NON-STRYKER).
Patient Age72 YR
Patient SexMale
Patient RaceAsian